# SDR CA971113040

- Difficulty date: August 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Hughes 369D
- Engine: Allsn 250C20B
- System (JASC): 7210 · Turbine Engine Reduction Gear
- Part: Gearbox
- Part number: 6894171
- Condition: Contamination
- Location: Engine
- Part time: 10,762 hours
- Component: Allison, 6894171
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) SCAVENGE OIL SYSTEM FAILURE.  POSSIBLY MAKING METAL, REPLACED.
